Jump to content
CrazyBoards.org

Recommended Posts

I'm not sleeping well at all. I've titrated up to 100mg, and still I am waking constantly throughout the night. Maybe this is because of tapering the risperdal? I'm also waking up nauseated, I don't see how I'll possibly gain weight on this stuff, I think it's more like I'll lose. So far is doesn't appear to be doing squat for me, medication-wise. So what's the magic number?

Link to comment
Share on other sites

i did the opposite switch that you are doing- i went off of seroquel and on to risperdal (best med move i ever made, besides taking lamictal).

risperdal makes me tired, but seroquel only makes me sick. maybe you're having the same reaction. it may go away as you get used to it, or as the risperdal clears and you're only taking seroquel. either way, it sounds like it sucks. i couldn't sleep on seroquel, and when i did, i fell asleep for 15 hours and had nightmares. risperdal has been a godsend!

yeah, VE is right, the target for BP is around 600-800mg. i was up to 800mg at the point when i switched to risperdal.

seroquel just made me feel like a sick zombie. i looked like i was high all the time. at work people thought i was a junkie!

i hope seroquel treats you better than that. hopefully you'll get used to it and won't have these side effects, especially once you're on only seroquel and not mixing it with risperdal.

loon

Link to comment
Share on other sites

Hi

Seroquel didn't really start helping me with significant bipolar stuff and real serious sleep issues until I hit 150 and up...when the issues were more significant...like I had any brewing episodes or anything...any anxiety or whatever...I needed at the *very* least 250 and could easily handle 300 or more.

I didn't really need or do well on more unless I was in an episode...hypomania or severe anxiety or under severe stress and threatening to go over the edge, i.e. risky behaviors, temper problems, stuff like that. Then maybe 500-700. But only temporarily. But I've heard of some people being up at that amount regularly, I'm sure it just varies, this is just my story.

Basically, though, for me, 100 is not much of a dose...

Good luck.

Sallie

Link to comment
Share on other sites

Hi,

Im at 900 mgs seroquel.

However, Ive never taken risperdal. and seroquel has been the only atypical ive ever taken. so far its been good.

yes, to the weight gain. the higher the dosage the more sugar i want. this would be the only major drawback. pre-preggers i had a lot of vivid dreams.

I guess ive been on seroquel for 1.5 years with steady increases. and i started at the 25mg level and worked up. and yes, the first time i took the 25mg - i was OUT - asleep. and as i continued with the increases - the hours of sleep increased. which i know is an "adverse" affect.

I was at the 700 range for the longest amount of time. but when i became pregnant the psychosis got worse. so pdoc increased seroquel. im ok at this moment.

much peace,

december

Link to comment
Share on other sites

I'm not sleeping well at all. I've titrated up to 100mg, and still I am waking constantly throughout the night. Maybe this is because of tapering the risperdal? I'm also waking up nauseated, I don't see how I'll possibly gain weight on this stuff, I think it's more like I'll lose. So far is doesn't appear to be doing squat for me, medication-wise. So what's the magic number?

Hey Rab,

By any chance do you take your full dose of Lamictal at night? I had to switch to half in the AM, half in the PM and now I sleep like a baby.

Just a thought. xo

Link to comment
Share on other sites

Lamictal doesn't make me sleepy. I think I may end up on Seroquel or Abilify after my appt. tonight. I do not want to gain weight though! The pdoc said they would be good at making my crazy ideas go away. Having crazy ideas is a part of my personality - I won't know who I am without them!

Link to comment
Share on other sites

  • 1 month later...

They split my lamictal to where I take 1/2 in the a.m. and 1/2 in the p.m.

I was taking 100 mg seroquel at bedtime, but it pooped out....so they bumped it up to 300 mg at bedtime....that was friday....so far i've slept great....and not too much groggy-ness the next day...guess we'll see how it goes....

good luck to you~Sebrina

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...